# SDR AALA20010803

- Difficulty date: April 18, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727-200
- Aircraft serial: 22010
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT BETWEN FIRST CLASS AND COACH CLASS BROKEN.  REPLACED EMERGENCY EXIT LIGHT WIRE BETWEEN FIRST CLASS AND COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
